# SDR AMTA200400048

- Difficulty date: January 19, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N302TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32576
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO GOUGES ON THE C1 CARGO DOOR, BOTH VERTICALLY 7 INCHES AND 4.1, 8 LONG IN ADJACENT BAYS.  COMPLY WITH ERA 737-52R-5423 FOR REPAIR.  COMPLIED WITH ERA 737-52R-5423.  GOUGES CUT OUT AND DOUBLER INSTALLED IAW ERA.  (M)
